Positive periodic solutions of nonlinear differential systems with impulses. (English) Zbl 1162.34064

Differential systems with impulses and delays are considered. Sufficiently conditions for the existence of periodic solutions of such systems are derived.


34K45 Functional-differential equations with impulses
34K13 Periodic solutions to functional-differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solutions and applications, () · Zbl 1085.34557
[2] Bainov, D.D.; Dishliev, A.B.; Stamova, I.M., Lipschitz quasistability of impulsive differential – difference equations with variable impulsive perturbations, J. comput. appl. math., 70, 267-277, (1996) · Zbl 0854.34073
[3] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[4] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press New York · Zbl 0777.34002
[5] Zhen, J.; Ma, Z.; Han, M., The existence of periodic solutions of the \(n\)-species lotka – volterra competition systems with impulsive, Chaos solitons fractals, 22, 1, 181-188, (2004) · Zbl 1058.92046
[6] Li, Y.K., Periodic solutions for delay lotka – volterra competition systems, J. math. appl. anal., 246, 230-244, (2000) · Zbl 0972.34057
[7] Yang, P.; Xu, R., Global attractivity of the periodic lotka – volterra system, J. math. anal. appl., 233, 221-232, (1999) · Zbl 0973.92039
[8] Nieto, J.J., Impulsive resonance periodic problems of first order, Appl. math. lett., 15, 489-493, (2002) · Zbl 1022.34025
[9] Li, X.; Lin, X.; Jiang, D.; Zhang, X., Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects, Nonlinear anal., 62, 683-701, (2005) · Zbl 1084.34071
[10] Các, N.P.; Gatica, J.A., Fixed point theorems for mappings in ordered Banach spaces, J. math. anal. appl., 71, 547-557, (1979) · Zbl 0448.47035
[11] Guo, D., Positive solutions of nonlinear operator equations and its applications to nonlinear integral equations, Adv. math., 13, 294-310, (1984), (in Chinese) · Zbl 0571.47044
[12] Bainov, D.; Simeonov, P., Impulsive differential equations: periodic solutions and applications, () · Zbl 0815.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.